I just started taking new abx over the last couple weeks, biaxin, bactrim and tindamax.
This morning I noticed I have red spots all over legs, upper thighs and chest. I also noticed I have white Patches of skin on my lower legs, I usually have this on thighs for years but never on lower legs.
Do you think the red bumps am allergic reaction or a response to treatment. Anyone ever have those or these white splotches? I have sent my doctor an email as well.
Posted by FamilyFive (Member # 37206) on :
I just had an awful allergic reaction to Bactrim. I'd never known I had a sulfa allergy.
Stop the Bactrim immediately and call your LLMD or the Dr who prescribed it to you. Sulfa allergies can be severe.
Posted by Lymetoo (Member # 743) on :
Definitely call your Dr!
Posted by hokiegirl (Member # 31140) on :
Talked to my doc and she is concerned it is an allergic reaction to the bactrim. Going to stop taking it. Thanks for the replies!
Posted by steve1906 (Member # 16206) on :
I’m glad you called your doctor….
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:
bactrim • fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; • the first sign of any skin rash, no matter how mild; • pale skin, easy bruising or bleeding; • cough, feeling short of breath; • diarrhea that is watery or bloody; • feeling restless or irritable, confusion, hallucinations, seizure; • slow heart rate, weak pulse, severe tingling, numbness, muscle pain or weakness; • nausea, stomach pain, loss of appetite, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); • fever, chills, body aches, flu symptoms; or • urinating less than usual or not at all. Less serious side effects may include: • painful or swollen tongue; • dizziness, spinning sensation; • ringing in your ears; • joint pain; or • sleep problems (insomnia).
Also note> Biaxin can cause rashes
Posted by GretaM (Member # 40917) on :
Just saw this and thanks for confirming this that it was a reaction to a sulfur med.
Just wanted to mention that glutathione is commonly sulfur based also, so be sure to mention this to any doc that ever suggests IV or IN glutathione.